ITEM METADATA RECORD
Title: A note on viable proposals
Authors: Lauwers, Luc # ×
Issue Date: Nov-2002
Publisher: Blackwell publishers
Series Title: International economic review vol:43 issue:4 pages:1369-1371
Abstract: Sengupta and Sengupta ("Viable Proposals," International Economic Review 35 (1994), 347-59.) consider a payoff vector of a TU-game as a viable proposal if it challenges each legitimate contender. They show that for each game the set of viable proposals is nonempty. Their proof, however, has a flaw. I present a proof based upon a result by Kalai and Schmeidler ("An Admissible Set Occurring in Various Bargaining Situations," Journal of Economic Theory 14 (077), 40211).
URI: 
ISSN: 0020-6598
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Research Center of Econometrics, Leuven
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science